# SDR DALA2022070104599

- Difficulty date: June 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 60,662 hours, 42,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT IDENTIFIER EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND THE B5-118 EMERGENCY BATTER POWER SUPPLY BAD. REPLACED THE B5-118 EMERGENCY BATTERY POWER SUPPLY ASSY PER B717 AMM 33- 51. OPERATIONAL CHECK WAS GOOD. AIRCRAFT OK FOR SERVICE. (LP #8575758)
